OSCILLATION CRITERIA FOR SECOND-ORDER NONLINEAR FUNCTIONAL DYNAMIC EQUATIONS WITH DAMPING ON TIME SCALES
Articles > Article ยท 2017
Authors: Emine Tuola, Fatma Serap TOPAL
INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2017, vol 14, pp 42-51
Summary
In this paper, we study oscillatory behavior of second-order dynamic equations with damping under some assumptions on time scales. New theorems extend and improve the results in the literature. Illustrative examples are given.